# SDR SIMA20161013005

- Difficulty date: October 13, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 39,742 hours, 35,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM IS CORRODED BETWEEN FR58-59 AT LAV FLOORBOARD CROSSMEMBER.  REPAIRED LT OMEGA BEAM IAW ERS-EM-53MR-2326.
